Thermal preference and species range in mountaintop salamanders and their widespread competitors Journal Article


Authors: Marsh, D. M.; Townes, F. W.; Cotter, K. M.; Farroni, K.; McCreary, K. L.; Petry, R. L.; Tilghman, J. M.
Article Title: Thermal preference and species range in mountaintop salamanders and their widespread competitors
Journal Title: Journal of Herpetology
Volume: 53
Issue: 2
ISSN: 0022-1511
Publisher: Society for the Study of Amphibians and Reptiles  
Date Published: 2019-06
Start Page: 96
End Page: 103
Language: English
DOI/URL:
SHERPA: Unknown
W&L Authors
  1. Marsh, David
    22 Marsh